Skip to Main content Skip to Navigation

hal-01674302v1  Journal articles
B BogoselA HenrotI Lucardesi. Minimization of the eigenvalues of the Dirichlet-LapIacian with a diameter constraint
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 50 (5), pp.5337-5361. ⟨10.1137/17M1162147⟩
hal-01764327v2  Journal articles
B BogoselV PerrollazK. RaschelA Trotignon. 3D positive lattice walks and spherical triangles
Journal of Combinatorial Theory, Series A, Elsevier, 2020, 172 (105189)